On the germs of analytic mappings whose topological type is determined by a finite jet
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 63-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_3_a9,
author = {A. N. Varchenko},
title = {On the germs of analytic mappings whose topological type is determined by a finite jet},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {63--64},
year = {1972},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a9/}
}
A. N. Varchenko. On the germs of analytic mappings whose topological type is determined by a finite jet. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 63-64. http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a9/